Eine Bemerkung zur Theorie der ...-Ringe.

Markus Brodmann

Mathematische Zeitschrift (1978)

  • Volume: 160, page 235-240
  • ISSN: 0025-5874; 1432-1823

How to cite


Brodmann, Markus. "Eine Bemerkung zur Theorie der ...-Ringe.." Mathematische Zeitschrift 160 (1978): 235-240. <http://eudml.org/doc/172677>.

author = {Brodmann, Markus},
journal = {Mathematische Zeitschrift},
pages = {235-240},
title = {Eine Bemerkung zur Theorie der ...-Ringe.},
url = {http://eudml.org/doc/172677},
volume = {160},
year = {1978},

AU - Brodmann, Markus
TI - Eine Bemerkung zur Theorie der ...-Ringe.
JO - Mathematische Zeitschrift
PY - 1978
VL - 160
SP - 235
EP - 240
UR - http://eudml.org/doc/172677
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.